# SDR A6WA200940303

- Difficulty date: June 8, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 22,614 hours, 21,544 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Part number: 60021046
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 137953-7 - FOUR FWD MISALIGNED BOLT HOLES ON LT AND RT TAILCONE DRAG ANGLES.  TRIMMED DRAG ANGLES, FABRICATED AND INSTALLED FILLERS AND REPAIR ANGLES IAW EO 601R-53-16986.  (K)
